# SDR SIMA20130905002

- Difficulty date: September 5, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 22,455 hours, 18,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY LIGHT INOPERATIVE.  R & R LAMP IAW AMM 33-26-05-000-801-A AND 33-26-05-400-801-A.  OPS CHECKED GOOD.  NO DEFECTS NOTED.
